MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH®; SCREW, FIXATION, BONE

MEDTRONIC NEUROSURGERY TIMESH®; SCREW, FIXATION, BONE
Model Number 9001640
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a screws.It was reported that the four months after the operation for cerebral hemorrhage, the patient came to our hospital for cranioplasty.The surgery was performed on (b)(6) 2022.Ten screws were needed to fix the skull during the operation, but during the operation, it was found that three screws had soft heads and could not be embedded in the skill, which would could lead to instability of the skull.The screws were replaced and the issue was resolved.The injury was mainly caused by a cerebral hemorrhage problems with titanium screw was discovered during implantation in patient's skull.Soft referred to the tip of the titanium screw that did not drill well into the skull and was embedded in the skull.
 
Additional Manufacturer Narrative
No parts have been returned for analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH®
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key15658871
Report Number2021898-2022-00197
Device Sequence Number20442025
Product Code HWC
UDI-Device Identifier00613994106810
UDI-Public00613994106810
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9001640
Device Catalogue Number9001640
Device Lot NumberT220280
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale